Mefenamic acid?

I got given medenamic acid by the doctor 3 months ago, but I've noticed that I take them for 4/5 days during my period, 3 times a day with food, and they help with pain and make them 100x lighter. But I think I have come off, and then a day/12 hours later I start bleeding again, and will be like having 2 periods a month, but this time it's heavy and painful, painkillers don't work and the doctor told me not to keep it again. this has happened the last 3 months, the doctor said its not normal and I'm going back this weeks. But I'm just wondering if anyone knows why this happens or any advice on this? As I'm going to stop taking them as they've messed up my pedoids, and I'm only a teen..

-Erin

1 Reply

oldestnewest
  • Mefenamic acid is a painkiller that is similar to ibuprofen. It shouldn't affect your periods beyond pain killing. It sounds as if you have something else - perhaps a hormonal imbalance or gynae issue - that is causing you to bleed more frequently than is normal. Definitely get the doctor to investigate.

You may also like...